# SDR NOCA09711

- Difficulty date: September 25, 2011
- Submitted: September 25, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: BACB28X4C010
- Condition: Missing
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR INTERIOR HANDLE HAS EXCESSIVE PLAY.  T/S CONDITION, FOUND EXCESS PLAY DUE TO INNER HANDLE OUT OF RIG.  FURTHER INVESTIGATION REVEALED MISSING BUSHING AT AFT SIDE OF SNUBBER MOUNT.  INSTALLED BUSHING PER IPC 52-11-25-08A RIGGED INNER HANDLE MECHANISM AS PER MM 52-11-28-822-024 HANDLE RIG DOOR LOCK & INDICATION & EMERGENCY LIGHT OPS CHECK GOOD.
